# SDR DALA2024110510651

- Difficulty date: November 4, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 73,143 hours, 24,203 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Limits
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5811 A.D. A.A. L2 DOOR GIRT BAR OUT OF LIMITS PER AMDS 2561-01257-01C STEPS 12 AND 14. CORRECTIVE ACTION: SUMMARY OF NRC 00021: GIRT BAR AT L2 DOOR WAS REPLACED BY SERVICEABLE GIRT BAR, MEASURE MINIMUM ENGAGEMENT WAS PERFORMED UNDER AD, A.A 2561-01257-01C STEP 12 AND 14, AND APPLICABILITY WAS VERIFY PER. B757-300 AIPC 25-66-05- 05 ITEM 110W, AND MEASURE OK. (0643223)
